# SDR AU000502

- Difficulty date: June 28, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- System (JASC): 6122 · Propeller Governor
- Part: Cover
- Part number: B20897
- Condition: Faulty
- Location: Prop Governor
- Component: Prop Governor, Mcauly, VARIOUS
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CSU COVER FAULTY. THE COVER IS OVAL SHAPED AND THE BORE IS OVERSIZE BY 0.0762 MM (0.003 INCH). SUBMITTER STATED THE ITEM IS FAULTY AS RECEIVED FROM THE MANUFACTURER.  (X)
